Publications with D. Macpherson

All publications by Dugald Macpherson and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:318 Macpherson, D., Mekler, A. H., & Shelah, S. (1991). The number of infinite substructures. Math. Proc. Cambridge Philos. Soc., 109(1), 193–209. DOI: 10.1017/S0305004100069668 MR: 1075131